# SDR DALA2015040602855

- Difficulty date: April 5, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 79,945 hours, 11,838 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STRINGER 6.5 HAS CRACKED HOLE NR 1.  REPAIRED IAW ERA 533647-14AD.  LP 1892101.
